# SDR HNAA2020021700067

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,508 hours, 44,345 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  626     78-33  2287121  16FEB20  PHL  ASSGN
      E1 REVERSE DISAGREE EICAS MESSAGE
 SYSTEM IS CURRENTLY ON THE MEL
